HOMOTOPY COLIMITS OF DIAGRAMS OVER POSETS AND VARIATIONS ON A THEOREM OF THOMASON

被引:1
作者
Fernandez, Ximena [1 ]
Minian, Elias Gabriel [1 ]
机构
[1] Univ Buenos Aires, FCEyN, Dept Matemat, IMAS, Buenos Aires, DF, Argentina
关键词
Homotopy colimit; finite topological space; poset; Grothendieck construction; Quillen's Theorem A; LIMITS;
D O I
10.4310/HHA.2016.v18.n2.a13
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We use a classical result of McCord and reduction methods of finite spaces to prove a generalization of Thomason's theorem on homotopy colimits over posets. In particular, this allows us to characterize the homotopy colimits of diagrams of simplicial complexes in terms of the Grothendieck construction on the diagrams of their face posets. We also derive analogues of well known results on homotopy colimits in the combinatorial setting, including a cofinality theorem and a generalization of Quillen's Theorem A for posets.
引用
收藏
页码:233 / 245
页数:13
相关论文
共 16 条
[1]   Algebraic Topology of Finite Topological Spaces and Applications [J].
Barmak, Jonathan A. .
ALGEBRAIC TOPOLOGY OF FINITE TOPOLOGICAL SPACES AND APPLICATIONS, 2011, 2032 :151-159
[2]   Simple homotopy types and finite spaces [J].
Barmak, Jonathan Ariel ;
Minian, Elias Gabriel .
ADVANCES IN MATHEMATICS, 2008, 218 (01) :87-104
[3]   On Quillen's Theorem A for posets [J].
Barmak, Jonathan Ariel .
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2011, 118 (08) :2445-2453
[4]   One-point reductions of finite spaces, h-regular CW-complexes and collapsibility [J].
Barmak, Jonathan Ariel ;
Minian, Elias Gabriel .
ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2008, 8 (03) :1763-1780
[5]  
Bousfield A.K., 1972, Lecture Notes in Math., V304
[6]  
Chachólski WC, 2002, MEM AM MATH SOC, V155, P1
[7]   SIMPLICIAL STRUCTURES AND TRANSVERSE CELLULARITY [J].
COHEN, MM .
ANNALS OF MATHEMATICS, 1967, 85 (02) :218-&
[8]  
Maltsiniotis G., 2005, Asterisque., V301
[9]  
May J. P., 2012, FINITE SPAC IN PRESS
[10]  
MAY JP, 2003, NOTES REU